Quick update and women’s issues

Saw the eye doctor this week.  The insides of my eyes look “foggy” and I’m seeing more lights flashing.  But not more floaters.  I have difficulty with text again, had to turn up the font size on my phone and Kindle.

But my eyes aren’t getting worse, per se.  Apparently the cataracts as a result of the steroid eye injections are causing cataracts to form.  Fantastic.

My liver numbers haven’t changed.  

I see the rheumatologist this week to discuss the plan now that I can’t take methotrexate.  The good news is that I can’t take methotrexate.

Another thing they don’t tell you when you take steroids or methotrexate is that women will have increased issues with their menstrual cycle.

I know many women go on birth control when they are on these meds, but I can’t tolerate hormonal birth control methods anymore, and I once had an IUD imbedded in my uterus.  I’m not looking to repeat that adventure.  

We use other methods.  But maybe the BC would help the menstrual issues.

Apparently, when on these meds, the flow is heavier and cramps are worse.  Way worse.  Also I am completely worn out, way more than when I wasn’t on these meds.  My poor husband.

And my cycle is very unpredictable.  I’ve been a week early to a week late.  Fun times.

So today isn’t fantastic, but at least my liver isn’t worse and the inflammation hasn’t increased in my eyes.  

Yay for small victories!

Advertisements

Tell me what you think

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s